A NEW OPTIMAL CONTROL APPROACH FOR THE RECONSTRUCTION OF EXTENDED INCLUSIONS

Cited 18 time in webofscience Cited 0 time in scopus
  • Hit : 339
  • Download : 647
The aim of this paper is to propose a new regularized optimal control formulation for recovering an extended inclusion from boundary measurements. Our approach provides an optimal representation of the shape of the inclusion. It guarantees local Lipschitz stability for the reconstruction problem. Some numerical experiments are performed to demonstrate the validity and the limitations of the proposed reconstruction method.
Publisher
SIAM PUBLICATIONS
Issue Date
2013
Language
English
Article Type
Article
Keywords

TOTAL VARIATION REGULARIZATION; LEVEL-SET; DISCONTINUOUS COEFFICIENTS; SMALL PERTURBATIONS; INVERSE PROBLEMS; INTERFACE; SCATTERING; ALGORITHM; BOUNDARY; TARGETS

Citation

SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.51, no.2, pp.1372 - 1394

ISSN
0363-0129
DOI
10.1137/100808952
URI
http://hdl.handle.net/10203/174948
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
000318406900022.pdf(358.66 kB)Download
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 18 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0